# SDR CALA2023110303258

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737-900ER
- Aircraft serial: 42182
- Aircraft time: 28,172 hours, 10,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A381610
- Condition: Dented
- Location: Sta 203 To 259
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE DMG ASSESMENT OF DENT INSPECTION ON CARRY ITEM 6438894, NOTICED THAT FUSLAGE SKIN BELOW DENT IS SIGNIFICANTLY CREASED APPROX 5 INCHES IN LENGTH AND 3 INCHES ABOVE #2 F.O.  WINDOW FRAME AND BELOW PREVIOUS DENT DAMAGE. AREA MARKED IN RED FOR IDENTIFICATION. REMOVED AND REPLACED FWD R/H CROWN SKIN IN REF FROM STA 203 TO STA 259 @ S-1 TO S-8R IN REF TO SRM 51-40-02 AND BOEING DRWG# 143A3810 ALL WORK FOR FWD CROWN R/H SKIN REPLACEMENT ACCOMPLISHED ON BAM HANGAR N/R# 1641898
